Early changes in the haemostatic and procoagulant systems after chemotherapy for breast cancer

@article{Kirwan2008EarlyCI,
  title={Early changes in the haemostatic and procoagulant systems after chemotherapy for breast cancer},
  author={Cliona Clare Kirwan and Garry McDowell and Charles C. N. McCollum and Sachin Kumar and Gerard Byrne},
  journal={British Journal of Cancer},
  year={2008},
  volume={99},
  pages={1000 - 1006}
}
Venous thromboembolism (VTE) following breast cancer chemotherapy is common. Chemotherapy-induced alterations in markers of haemostasis occur during chemotherapy. It is unclear how rapidly this occurs, whether this is upregulated in patients developing VTE and whether changes predict for VTE. Markers of haemostasis, functional clotting assays and vascular endothelial growth factor were measured before chemotherapy and at 24 h, 4 days, 8 days and 3 months following commencement of chemotherapy… CONTINUE READING

Citations

Publications citing this paper.
Showing 1-10 of 20 extracted citations

References

Publications referenced by this paper.
Showing 1-10 of 50 references

The effect of very-low-dose warfarin on markers of hypercoagulation in metastatic breast cancer: results from a randomized trial

  • A Falanga, MN Lwvine, +5 authors T Barbui
  • Thromb Haemost 79:
  • 1998
Highly Influential
15 Excerpts

4.22.26) in breast cancer patients

  • B Miller, L Heilmann
  • Cancer Lett 146:
  • 1988
Highly Influential
4 Excerpts

colorectal cancer

  • CC Kirwan, E Nath, GJ Byrne, CN McCollum
  • Thromb Haemost
  • 2003
1 Excerpt

Similar Papers

Loading similar papers…